# SDR QXEA9700070

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841PH
- Make and model: Dhav DHC8102
- Aircraft serial: 82
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Part number: 82410162007
- Condition: Malfunctioned
- Location: Cabin
- Component: Dhav
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STAYS ON WHEN SELECTED OFF.  EMERGENCY LIGHT CONTROL BOX REPLACED AND LIGHT OPS CHECKED GOOD.
